# SDR SWAA2012072006035

- Difficulty date: July 18, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 44,184 hours, 25,498 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Part serial: 0148F
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE IAW MT.
